# SDR FDEA201409092537

- Difficulty date: September 9, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Damaged
- Location: Bs 1568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS A LIGHTNING STRIKE AT BS 1568 STRINGER 27L - 28L.  BLENDED AND FOUND OUT OF SRM 53-00-01 FIG 101   DETAIL II   REV 112 LIMIT. NEW REPAIR CARRIED OUT PER PART 1 OF EA F-5330-T0311361.   REPAIR CLASSIFIED AS MAJOR.
